Sun 13 Feb, 2005 12:19 pm
I have been on the deprovera shot for 6 years now and havent had a period since july 1999. I recently had unprotected sex. Suddenly like an hour later I started experiencing heavy cramping like my period was about to come on for like 6 hours straight, and I still have cramps here and there. I looked online to see what that meant, and they said that some people have a miscarriage before even discovering pregnancy, because of something that goes wrong. Please tell me what you think is going on, please anybody. email@example.com
I'd really suggest seeing your doctor, pacisback8. I, personally, doubt that it was a miscarriage -- especially if it was an HOUR after unprotected sex.
But you are obviously concerned, and you may well have reason, so I strongly suggest that you see your doctor.
deprovera and side effects?????
i have been on the depo shot for about five years and have a question about the side effects.
should after all this time my breasts become sore. my breasts appear to be getting larger. i have gained some weight over the time that i've been on the shot, but the weight that was gained wasn't gained in my breasts at first. i took a prego test yesterday it was nego prego... maybe the test was wrong...who knows, i'll take another just to be sure. so can anyone relate to this.....